# SDR QXEA200301407

- Difficulty date: October 21, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,837 hours, 2,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- LEFT AFT OUTBOARD FLAP VANE ASSEMBLY HAS A CHAFE .003 INCH DEEP AND .250 INCH LONG APPROXIMATELY 2 INCHES FROM OUTBOARD EDGE.  REPAIRED IAW WVAC EO 601R-57-4319A AND HORIZON AIR EO R-57-50.
